The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Hypersurface of Para Sasakian Manifold

Authors

Amarnath and Aditya Kumar Chauhan

Abstract

In this paper, we have studied Hypersurface of Para Sasakian Manifold.
Basic informations are given in the first section. Hypersurface immersed in an
almost paracontact Riemannian manifold is investigated in the second section.

Keywords and Phrases : Hypersurface, Paracontact, Riemannian metric.

Received date : December 24, 2008,

Revised : September 30, 2009

Accepted date: January 09, 2010

cited by: J.T.S. Vol. 4 (2010), pp.1-8

Download PDF